Download App
Get our app via:
Watsons_Web3_QR_Code_2023.png
  • google-play.png
  • app-store.png
  • Huawei.png
Store Locator What's Trending?
Stores Services
0
MY Bag
Home/Health/Fever & Pain Relief/Fever/

Extra Pain Relief Caplet Paracetamol 500Mg, Cafffeine 65mg (Extra Relief From Stronger Pain) Caplets 20s

Extra Pain Relief Caplet Paracetamol 500Mg, Cafffeine 65mg (Extra Relief From Stronger Pain) Caplets 20s
S$6.90
Quantity
Buy Now
Product code
50456
  • Product Details
  • About This Shop
  • Promotions
  • PAYMENT & DELIVERY
Product Details
Description
WATSONS Extra Pain Relief Caplet Paracetamol 500Mg, Cafffeine 65mg (Extra Relief From Stronger Pain) Caplets 20s

Extra Relief From Stronger Pain:
Bad Headache, Backache, Joint Pain And Toothache
Gentle On Stomach

Avoid Drinking Caffeine Containing Drinks When Taking This Medicine ( For Extra Only)

**Where applicable, items have a minimum of nine-month shelf life before expiry unless otherwise stated on product description.

Place of Origin

Indonesia

Product Usage

For Oral Administration Only. Adults And Children Over 12 Years: 1-2 Caplets Every 4 To 6 Hours As Required. Do Not Give To Children Under 12 Years. Do Not Exceed The Stated Dose And Do Not Take More Frequently Than Every 4 Hours. Do Not Take More Than 8 Caplets In 24 Hours. Do Not Take More Than 3 Days Without Asking Your Doctors. Always Use The Lowest Effect Dose To Relieve Your Symptoms. Do Not Take This Medicine If You Are Taking Any Medicines Containing Paracetamol.

Ingredients

Each Caplet Contains Paracetamol 500Mg And Caffeine 65Mg

Warnings

Taking Too Much Paracetamol Can Harm Your Liver. Always Read And Follow The Label. Avoid Drinking Caffeine Containing Drinks When Taking This Medicine. Avoid Taking Alcohol With This Medicine. Keep Out Of Sight And Reach Of Children And.

Width

2cm

Height

5.6cm

Depth

10.2cm

Hide